Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Difficulty in urination, fever, dipstick showed WBC, taken antibiotics

Hi, I have had difficulty urinating for quite soom time now. When I go to the restroom I woul have a great need to empty my bladder . I will sit there. For a few until it becomes to uncomfortable and they I have to bear down as if I was having a bowel movement and to completely void again I have to bear down hard. With all of this I have been running a low grade temp 99.8-100.8 everyday. I did see an PA in my Dr.s office who said that the dip stick did show WBCs so she treated me with an ABX for a week which did not help and when I went back she said its time to do a CT scan ., I told the tha I was allergic too the CT inj dye. So instead they did an MRI . When I went to have the test done the tech said only the and was requested and she would not call the office to verify that. I explained this to the office nurse and she was suppose to order an US to check my pelvis . It has now been 3 weeks and still have not recieved an US even though my Sx r still there and temp is going up. Any suggestion. Tx.,
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have acute UTI .

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.and later on switch on to appropriate antibiotics as per culture report.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.


Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor